# SDR 2000UALA00799

- Difficulty date: December 21, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 7,298 hours, 2,602 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Computer
- Condition: Failed
- Location: E/E Bay
- Component: Avionics Fan, Technofan, EVT3454G
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AN AVIONICS SMOKE WARNING.  *S/D*  REPLACED AVONICS EXTRACT FAN.  PERFORMED AVIONICS EQUIPMENT VENTILATION COMPUTER (AEVC) CHECK IN THE CENTRAL FAULT DISPLAY SYSTEM AND SYSTEM CHECKED OK.  ALSO REPLACED AEVC COMPUTER.  (PRECAUTIONARY)
